# SDR CA970508008

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2580005
- Condition: Failed
- Location: Nr 2 Tank Rt Aft
- Component: Argotec, 2580005
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING DESCENT THE LOW PRESSURE LIGHT FOR THE #2 TANK R/H AFT BOOST PUMP CAME ON. THE PUMP WAS SELECTED OFF AND THE FLIGHT COMPLETED WITHOUT INCIDENT. PUMP REPLACED.
